# SDR USAABB04002

- Difficulty date: January 1, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND THE AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER.  (M)
